# SDR MZZA99129

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 SQUARE INCH AREA IG CORROSION WAS FOUND ON BS 950E SHEAR TIE ON CARGO COMPARTMENT.  THE CORRODED SHEAR TIE WAS REMOVED AND REPLACED WITH NEW ONE PER B727 CHAP 53-10-04 FIG 14.  (M)
